# SDR ASAA2018101926526

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 19,051 hours, 6,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH RECALL AND EXTINGUISHES WITH RESET. GROUNDED - YES. RELEASED PER MEL 21-32B. RIGHT HAND PACK PRIMARY TEMPERATURE CONTROLLER SYSTEM INOP. PERFORMED PACK / ZONE TEMP CONTROL BITE TEST REF AMM 21-61-00. NO FAULT FOUND.
